# SDR SWAA2023083183837

- Difficulty date: July 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER AISLE FLOOR SUPPORT BREAK CRACKED @ LBL- 1 STA 540 MKD DOT<[01] REMOVED AND INSTALLED NEW FLOOR SUPPORT BREAK ASSY CHANNEL AT STA 540 FROM LBL 1 TO LBL 21 AS PER B737-700 SRM 51-40-02-0G-0; DWG# 143A0060.;[02] VERIFIED STEP 1 FINAL
